Leaflet: information for the user
Paracetamol Teva-Rimafar 650 mg tablets EFG
Read this leaflet carefully before you start taking this medicine, because it contains important information for you
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
pain after 5 days
1. What is Paracetamol Teva-Rimafar and what it is used for
2. What you need to know before starting to take Paracetamol Teva-Rimafar
3. How to take Paracetamol Teva-Rimafar
4. Possible side effects
5. Storage of Paracetamol Teva-Rimafar
6. Contents of the pack and additional information
Paracetamol Teva-Rimafar belongs to a group of medicines called analgesics and antipyretics.
This medicine is used for the symptomatic treatment of occasional mild or moderate pain and fever.
Do not take Paracetamol Teva-Rimafar
- If you are allergic to paracetamol or any of the other components of this medication (listed in section 6).
(including in section 6).
Warnings and precautions
Consult your doctor or pharmacist before starting to take Paracetamol Teva-Rimafar.
before taking this medication.
During treatment with paracetamol, immediately inform your doctor if:
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, etc.) inform your doctor that you are taking this medication, as it may alter the results of these tests.
Paracetamol may alter the values of uric acid and glucose analytical determinations.
Other medications and Paracetamol Teva-Rimafar
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
- Antibiotics (cloranfenicol)
- Oral anticoagulants (used for the treatment of thromboembolic diseases)
- Contraceptives
- Antiepileptics (used for the treatment of epileptic seizures)
- Diuretics (used to increase urine elimination)
- Flucloxacillin (antibiotic), due to a severe risk of blood and fluid anomaly (denominated metabolic acidosis) that must receive urgent treatment (see section 2)
- Isoniazid (used for the treatment of tuberculosis)
- Lamotrigine (used for the treatment of epilepsy)
- Probenecid (used for the treatment of gout)
- Propanolol (used for the treatment of hypertension, cardiac arrhythmias)
- Rifampicin (used for the treatment of tuberculosis)
- Anticholinergics (used for the relief of spasms or contractions of the stomach, intestine, and bladder).
- Zidovudine (used for the treatment of HIV infections).
- Colestiramine (used to reduce blood cholesterol levels).
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are being treated with another medication. In the case of treatment with oral anticoagulants, Paracetamol may be administered occasionally as the preferred analgesic.
Taking Paracetamol Teva-Rimafar with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day: beer, wine, liquor...) may cause liver damage.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, believe you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
In case necessary, Paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain or fever do not decrease or if you need to take the medication more frequently.
Pregnancy
If you are pregnant or believe you may be pregnant, consult your doctor before taking this medication. The consumption of medications during pregnancy may be hazardous to the embryo or fetus, and must be monitored by your doctor.
In case necessary, Paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain or fever do not decrease or if you need to take the medication more frequently.
Breastfeeding
Consult your doctor or pharmacist before using any medication.
Small amounts of paracetamol may appear in breast milk, therefore, it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of this medication on the ability to drive and operate machinery is negligible or insignificant.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist.
In case of doubt, consult your doctor or pharmacist again.
This medication should be taken orally. According to your preference, the tablets can be taken directly or divided in half with water, milk, or fruit juice.
The groove allows the tablet to be divided into two equal doses.
The recommended dose is:
Adults and adolescents over 15 years old
1 tablet every 4-6 hours as needed,do not take more than 3 g (4 tablets) in 24 hours.
Children and adolescents:
It is necessaryto respect the dosages defined according to weight.The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is
divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
- Between 22 and 25 kg of weight (6 to 10 years old): half a tablet per dose, every 6 hours,
up to a maximum of 2 tablets in 24 hours.
- Between 26 and 40 kg of weight (8 to 13 years old): half a tablet per dose, every 4 hours,
up to a maximum of 3 tablets in 24 hours.
- Between 41 and 50 kg of weight (12 to 15 years old): 1 tablet per dose, every 6 hours,up to
a maximum of 4 tablets in 24 hours.
It should be avoided to use high daily doses of paracetamol for prolonged periods of time as it increases the risk of suffering adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, you should interrupt the treatment and consult your doctor.
Patients with liver disease:
Before taking this medication, you must consult your doctor. You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose. Do not take more than 3 tablets of 650 mg of paracetamol in 24 hours.
Patients with kidney disease:
Before taking this medication, you must consult your doctor.
Take a maximum of 500 milligrams of paracetamol per dose.
Due to the dose, 650 mg of paracetamol, it is not recommended for this group of patients.
Patients of advanced age
Your doctor will indicate the most suitable treatment for you.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
When requiring the administration of doses lower than 650 mg of paracetamol per dose
other presentations of paracetamol should be used that adapt to the required dosage.
If you take more Paracetamol Teva-Rimafar than you should:
If you have taken more Paracetamol than you should or have accidentally ingested the contents of the package, consult your doctor or pharmacist immediately, or call the Toxicological Information Service, phone 915 620 420, indicating the medication and the amount ingested.
If an overdose has been taken, you should go to a medical center immediately, even if there are no symptoms, as they often do not manifest until three days after the overdose, even in cases of severe intoxication.
The symptoms of an overdose can be: nausea, dizziness, vomiting, loss of appetite, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain. Later, liver and kidney damage can develop. Severe overdoses can cause death.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or those suffering from chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forgot to take Paracetamol Teva-Rimafar
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval between doses (at least 4 hours).
Like all medicines, this medicine may cause side effects, although not everyone will experience them.
The observed side effects are described below according to their frequency of presentation:
Rare side effects (may affect up to 1 in 1,000 people), very rare side effects (may affect up to 1 in 10,000 people), unknown (cannot be estimated from available data)
The following side effects have been observed.
General disorders and administration site conditions
Rare:Discomfort
Immune system disorders
Unknown:Allergic reactions (hypersensitivity) ranging from a simple skin rash (redness or inflammation of the skin) or urticaria (hives) to anaphylactic shock (a type of severe allergic reaction).
Hepatobiliary disorders
Rare:Increased levels of liver transaminases (liver enzymes).
Very rare:Liver toxicity (liver toxicity) and jaundice (yellow discoloration of skin and mucous membranes).
Unknown:Liver damage
Metabolism and nutrition disorders
Very rare:Hypoglycemia (low blood glucose levels).
Unknown:A serious disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Blood and lymphatic system disorders
Very rare:Leucopenia, neutropenia (decreased white blood cells in blood), hemolytic anemia (decreased red blood cells in blood).
Unknown:Thrombocytopenia (reduced platelets in blood), agranulocytosis
Vascular disorders
Rare:Hypotension (decreased blood pressure).
Renal and urinary disorders
Very rare:Purulent urine, adverse renal effects.
Skin and subcutaneous tissue disorders
Unknown: Exanthema
Severe skin reactions have been reported in very rare cases (medications that induce Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and pustular psoriasis (AGEP).
Reporting of side effects:
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep out of sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
This medication does not require special storage conditions.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Teva-Rimafar
- The active ingredient is paracetamol. Each tablet contains650 mgof paracetamol.
- The other components are: cornstarch, povidone, stearic acid,
crospovidone, microcrystalline cellulose, and vegetable-derived magnesium stearate.
Appearance of the product and contents of the packaging
The tablets are oblong, white in color, and scored on one side.
Each package contains 20 tablets conditioned in an aluminum-PVC-PVDC blister.
Holder of the marketing authorization
Teva Pharma, S.L.U.
c/ Anabel Segura, 11, Edificio Albatros B, 1st floor, Alcobendas
28108 Madrid (Spain)
Responsible for manufacturing
Toll Manufacturing Services S.L
C/ Aragoneses, 2
28108, Alcobendas
Madrid (Spain)
or
LABORATORIOS PEREZ GIMENEZ, S.A.
Pol. Ind. Los Mochos. Plot 8- Parcel 20.
Crta. A-431, Km19
14720, Almodovar del Río
Córdoba (Spain)
or
FROSST IBERICA, S.A.
Vía Complutense, 140
28805, Alcalá de Henares
Madrid (Spain)
or
SAG Manufacturing S.L.U
Crta. N-I, Km 36 ()
28750, San Agustín de Guadalix
Madrid (Spain)
Last review date of this leaflet: January 2025
Other sources of information
“Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/”
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.